# SDR YENA20151013469

- Difficulty date: October 13, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 25,277 hours, 15,703 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 19070450403
- Part serial: 00036
- Condition: Failed
- Location: Nlg
- Part time: 26,649 hours, 16,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE LANDING GEAR WOW SYS FAIL ON EICAS, GEAR WOULD NOT RETRACT.  R & R NLG SHOCK STRUT ASSY IAW AMM 32-21-01.
